PL EN


2011 | 46 | 75-90
Article title

THE VARIETY OF SEMI-HEYTING ALGEBRAS SATISFYING THE EQUATION (0 then 1) * v (0 then 1) ** double tilde 1

Selected contents from this journal
Title variants
Languages of publication
EN
Abstracts
EN
In [4, Definition 8.1], some important subvarieties of the variety SH of semi-Heyting algebras are defined. The purpose of this paper is to introduce and investigate the subvariety ISSH of SH, characterized by the identity (0 then 1) * v (0 then 1) ** double tilde 1. We prove that ISSH contains all the subvarieties introduced by Sankappanavar and it is in fact the least subvariety of SH with this property. We also determine the sublattice generated by the subvarieties introduced in [4, Definition 8.1] within the lattice of subvarieties of semi-Heyting algebras.
Keywords
Year
Issue
46
Pages
75-90
Physical description
Document type
ARTICLE
Contributors
  • Manuel Abad, Departamento de Matematica, Universidad Nacional del Sur, 8000 Bahia Blanca, Argentina
References
Document Type
Publication order reference
Identifiers
CEJSH db identifier
11PLAAAA10195
YADDA identifier
bwmeta1.element.6d3d22a1-4718-33ed-aeb1-c9e6871ce818
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.